MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor fractured during the surgery, while surgeon was punching the anchor at site of surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign : india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned device found that the anchor is fractured and the inserter is bent.Fractured off piece of the anchor body and tip was not returned.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK ANCHOR 4.5MM SP
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key19558722
Report Number3006108336-2024-00023
Device Sequence Number4851077
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)280119(10)65797326
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145SP
Device Lot Number65797326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale